# SDR 2010F00174

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK COMMON TO FRAMES 29-36 CORRODED BEYOND SRM LIMITS. (LEVEL II)  REMOVED CORROSION PER ATR 72 SRM 51-21-42 REV 77.  REMOVED LT  INBOARD SEAT TRACK 29-36 PER ATR 72 SRM 51-25-01 REV 77.  SEAT TRACK FABRICATED.  INSTALLED SEAT TRACK FLOORBEAM 29- FLOORBEAM 36 IAW ATR 72 SRM 51-25-04 REV 77 AND 51-25-01 REV 77.
